Title

Discrete Ginzburg-Landau solitons

Authors

Authors

N. K. Efremidis;D. N. Christodoulides

Abbreviated Journal Title

Phys. Rev. E

Keywords

SEMICONDUCTOR-LASER ARRAYS; WAVE-GUIDES; EQUATION; NONLINEARITY; STABILITY; SYSTEMS; Physics, Fluids & Plasmas; Physics, Mathematical

Abstract

We demonstrate that discrete solitons are possible in Ginzburg-Landau lattices. As a result of discreteness, we find that this system exhibits a host of features that have no counterpart whatsoever in either the continuous limit or in other conservative discrete models.

Journal Title

Physical Review E

Volume

67

Issue/Number

2

Publication Date

1-1-2003

Document Type

Article

Language

English

First Page

5

WOS Identifier

WOS:000181520300111

ISSN

1539-3755

Share

COinS